# SDR CALA9700856

- Difficulty date: April 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6857X
- Make and model: Doug DC-10-30
- Aircraft serial: 46991
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN NR 2 ENGINE PYLON AFT LEFT FAIRING SKIN AT AFT CORE COWL HINGE POINT.  THE CRACK WAS STOP DRILLED, A DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 54-32-02, FIGURE 1 AND 54-00-01.
